# SDR AALA972485

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1469D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11502
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60049101
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - DURING OVERNIGHT CHECK, FORWARD ENTRY EMERGENCY EVACUATION SLIDE BOTTLE PRESSURE LOW.  REPLACED FORWARD GALLEY EMERGENCY EVACUATION SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
